# SDR DL777040825

- Difficulty date: August 30, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 19,151 hours, 3,288 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: S210W0035
- Part serial: UNKNOWN
- Condition: Smoke
- Location: Aft Upper
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RECIRC FAN STATUS MSG AFT UPPER RECIRC FAN IS OFF, IT CAUSED SOME SMOKE TO ENTER THE CABIN PRIOR TO SHUTTING DOWN THEN SMOKE DISSIPATED QUICKLY.  MAT MTC MSG 21-24500.  FOUND UPPER AFT RECIRC FAN CB TRIPPED.  REPLACED SAME.
